# SDR FDEA201011124612

- Difficulty date: November 12, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13982
- Condition: Corroded
- Location: Bs 890-950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 890 TO 950C BL 0.  REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792   7178T6511 DIMS 141 3/4" AND INSTALLED IAW SRM 53-10-5 AND SRM 51-30-2.
